# SDR SIMA201911298002

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 46,295 hours, 42,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 B/C OVERHEAD EMERGENCY LIGHT INOP-C/A-RAR ROW 12 B/C  OVERHEAD EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A. OPS CHECK GOOD. END
